# SDR SIMA20150118003

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 30,731 hours, 26,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 24460
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING IS ON WITH SWITCH OFF, ROW A SIDE SEATS 6 TO 11.  R & R NR 3 EMER LIGHT POWER SUPPLY IAW WM 33-50-50 & AMM 33-50-04.  OPERATIONS CHECKED GOOD 33-50-00.
